# SDR ASAA2014052907980

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,429 hours, 8,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK / AIR COND MASTER CAUTION LIGHTS ON RECALL.  ACFT GROUNDED.  REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400. OP CHECKED GOOD IAW AMM 21-51-00-700-803.
